Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Axioms for Hopf invariants


Authors: J. M. Boardman and B. Steer
Journal: Bull. Amer. Math. Soc. 72 (1966), 992-994
DOI: https://doi.org/10.1090/S0002-9904-1966-11613-0
MathSciNet review: 0202138
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. D. Barcus and M. G. Barratt, On the homotopy classification of the extensions of a fixed map, Trans. Amer. Math. Soc. 88 (1958), 57-74. MR 97060
  • 2. M. G. Barratt, Spaces of finite characteristic, Quart. J. Math. Ser. (2) 11 (1960), 124-136. MR 120647
  • 3. A. Haefliger and B. Steer, Symmetry of linking coefficients, Comment. Math. Helv. 39 (1965), 259-270. MR 184222
  • 4. P. J. Hilton, On the homotopy groups of unions of spheres, J. London Math. Soc. 30 (1955), 154-172. MR 68218
  • 5. I. M. James, On the suspension triad, Ann. of Math. (2) 63 (1956), 191-247. MR 77922
  • 6. B. Steer, Extensions of mappings into H-spaces, Proc. London Math. Soc. (3) 13 (1963), 219-272. MR 153012


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11613-0

American Mathematical Society